Semisimple torsion in groups of finite Morley rank

Journal of Mathematical Logic 9 (02):183-200 (2009)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,357
External links
  •   Try with proxy.
  •   Try with proxy.
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    Frank Wagner (2001). Fields of Finite Morley Rank. Journal of Symbolic Logic 66 (2):703-706.
    Luis Jaime Corredor (1989). Bad Groups of Finite Morley Rank. Journal of Symbolic Logic 54 (3):768-773.
    Jerry Gagelman (2005). A Note on Superstable Groups. Journal of Symbolic Logic 70 (2):661-663.
    José Iovino (1996). The Morley Rank of a Banach Space. Journal of Symbolic Logic 61 (3):928-941.
    Analytics

    Monthly downloads

    Added to index

    2010-08-30

    Total downloads

    4 ( #198,584 of 1,088,810 )

    Recent downloads (6 months)

    1 ( #69,666 of 1,088,810 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.